ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 6.

Journal Article

Guruprasad, K and Rajan, CS (1998) Group cohomology and the symplectic structure on the moduli space of representations. In: Duke Mathemetical Journal, 91 (01). pp. 137-149.

Guruprasad, K and Huebschmann, J and Jeffrey, L and Weinstein, A (1997) Group systems, groupoids, and moduli spaces of parabolic bundles. In: Duke Mathematical Journal, 89 (2). pp. 377-412.

Biswas, I and Guruprasad, K (1996) On some geometric invariants associated to the space of flat connections on an open space. In: Canadian Mathematical Bulletin, 39 (2). 169-177 .

Guruprasad, K (1995) Flat connections, geometric invariants and energy of harmonic functions on compact Riemann surfaces. In: Proceedings of the Indian Academy of Sciences - Section A, 105 (1). pp. 23-29.

Guruprasad, K (1994) Flat connections, geometric invariants and the symplectic nature of the fundamental group of surfaces. In: Pacific journal of mathematics, 162 (1). pp. 45-55.

Ghose, D and Prasad, UR and Guruprasad, K (1993) Missile battery placement for air defense: A dynamic programming approach. In: Applied Mathematical Modelling, 17 (9). pp. 450-458.

This list was generated on Wed Jul 23 08:33:45 2014 IST.